# SDR REXA2012123001601

- Difficulty date: December 30, 2012
- Submitted: January 2, 2013
- Operation: Air carrier
- Aircraft: N917XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15155
- Aircraft time: 12,784 hours, 8,109 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 (TWO) INFANT LIFE VESTS MISSING.  FROM DMR: MEL 2397676-1 2 INFANT VESTS MISSING.  REPLACED INFANT VEST PER AMM 25-61-03.
